MathSciNet Relay Station
MathSciNet bibliographic data
MR1125006 47F05 (35P25 47A40 47N20 58G25)
Vodev, Georgi Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in ${\bf R}^n$. Math. Ann. 291 (1991), no. 1, 39–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement